# SDR ASAA2019042539131

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,622 hours, 14,081 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND ELEC LIGHT ILLUMINATED ON P5-13 PANEL. GROUNDED - YES. ACCOMPLISH ELEC BITE TEST FOUND FAULT MSG SPCU INOP. CLEARED FAULT. REF B737-800 FIM 24-31 TASK 801 ACCOMP SPCU INSTLN TEST, TEST PASS NO FAULT LIGHTS REF. B737-800 AMM 24-34-11-860-003.
